Model Selection for Gaussian Mixture Models

2017

Article

ei


Author(s): Huang, T. and Peng, H. and Zhang, K.
Journal: Statistica Sinica
Volume: 27
Number (issue): 1
Pages: 147--169
Year: 2017

Department(s): Empirical Inference
Bibtex Type: Article (article)

State: Published
URL: http://www3.stat.sinica.edu.tw/statistica/j27n1/j27n17/j27n17.html

BibTex

@article{PenHuaZha16,
  title = {Model Selection for Gaussian Mixture Models},
  author = {Huang, T. and Peng, H. and Zhang, K.},
  journal = {Statistica Sinica},
  volume = {27},
  number = {1},
  pages = {147--169},
  year = {2017},
  url = {http://www3.stat.sinica.edu.tw/statistica/j27n1/j27n17/j27n17.html}
}